# SDR QXEA200602143

- Difficulty date: May 31, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: FUSELAGE, FWD BAGGAGE DOOR OPENING, LWR AFT ROLLER GUIDE FITTING, LWR OUTER EDGE GOUGED. MAINTENANCE REPAIRED IAW RD 8/4-52-269 AND EA 6-52-465.
